Numéro
Quadrature
Numéro 75, Janvier-Mars 2010
Page(s) 10 - 18
Section Géométrie
DOI https://doi.org/10.1051/quadrature/2009022
Publié en ligne 10 décembre 2009
  1. R.A. Abdel-Baki, "One-parameter closed spherical motion and Holditch's Theorem", Sitzungsberichte. Abt II 214 (2005) 27–41.
  2. T.M. Apostol et M.A. Mnatsakanian, "Tangents and subtangents used to calculate areas", Am. Math. Mon. 109 (2002) 900–908. [CrossRef]
  3. J. Bertrand, Traité de Calcul Différentiel et de Calcul Intégral, Paris, Gauthier-Villars, 1870, reprint : Éditions Jacques Gabay.
  4. J. Bertrand, Traité de Calcul Différentiel et de Calcul Intégral, http://gallica.bnf.fr/ark:/12148/bpt6k99558p.
  5. Biographical History of Gonville and Caius College: 1349–1897, Volume II: Admissions 1713–1897, Cambridge University Press, 1898.
  6. P. Boulanger, "Les données inutiles", Dossier Pour la Science 59 (avril/juin 2008) 46–47.
  7. P.J. Bravo et J.-P. Truc, Construction de courbes planes, Éditions Nathan, 1984.
  8. A. Broman, "Holditch's Theorem", Math. Mag. 3 (1981) 99–108. [CrossRef]
  9. W. Cieślak, S. Koshi et J. Zajak, "On integral formulas for convex domains", Acta Math. Hung. 62 (1993) 277–283. [CrossRef]
  10. R. Courant et F. John, Introduction to Calculus and Analysis II/2, Springer, 1989 (1re édition), 2000 (2nde édition).
  11. A. Craik, Mr Hopkins'men, Springer, 2007.
  12. Ch.-J. de la Vallée Poussin, Cours d'Analyse Infinitésimale, Tome 1, Gauthier-Villars, 1914 (3e édition).
  13. R. Estève, "Sur la formule d'Holditch et les applications qu'on peut en déduire", Nouvelles annales de mathématiques, Mai 1923, Gauthier-Villars et Cie.
  14. H. Holditch, On Rolling Curves, Cambridge Trans. Cam. Phil. Soc., 1839.
  15. H. Holditch, "Geometrical Theorem", Q. J. Pure Appl. Math. 2 (1858) 38.
  16. http://www.mathcurve.com/courbes2d/
  17. D. Riehl Leader, V. Morgan, P. Searby et C. Brooke, A History of the University of Cambridge, Volume III: 1750–1870, Cambridge University Press, 1997.
  18. S. Yüce et N. Kuruoglu, "The Holditch Sickles for the open Homothetic Motions", Appl. Math. E-notes 7 (2007) 175–178. [MathSciNet]